# SDR R61A2018121131196

- Difficulty date: November 30, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N437YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000366
- Aircraft time: 11,260 hours, 7,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND CENTER FUSELAGE 3 PAX CABIN FLOOR STRUCTURE, CORROSION FOUND AT RH SHEAR PANEL BTW FR 87-88 AND BTW RBL 12" TO RBL 40". AAR REMOVED AND REPLACED RH SHEAR PANEL PN 170-91919-001. IAW SRM 51-42-01, 51-42-03, 51-43-03. AC REMAINS IN YRQ FOR COMPLETION.
